# SDR USAA070453

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6531787U5
- Condition: Corroded
- Location: Bs 318-340  S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 318-340, S17L; DOORWAY SILL SUPPORT ANGLE HAS CORROSION.  INSTALLED NEW ANGLE PER SRM 51-10-02, 51-30-00; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  .5 X 1 INCH.
